Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Joint swelling, swollen ankle. Taken steroid injection. Do you have a clue?

i have swelling in joints. it is one joint at a time. four weeks ago it was my left elbow (burisitis?), two weeks ago my left knee swollen and a bakers cyst . this week in my left ankle is totally swollen. The doctor took fluid out fo the knee and injected it with steroids, Today she could not get teh fluid out of my ankle but she injected the ankle with steroids. Do you have a clue? My whilte blood cell count is moderately high. she said if I were a man she might think gout--no crystals inteh fluid. Could it still be gout? Wat test would show gout? any clues?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I do not think it is GOUT as in gout pain usually stays in one joint and it is very severe and almost unbearable. Your condition is more like migratory polyarthralgia. I would suggest you to get your Serum Ra factor, ESR and CRP. This will help us in guiding about diagnosis. You should take a indomethacin or piroxicam like strong antiinflammatory and HCQ or SAAZ like drug also. Taking steroid injection is not the right solution for it.
Answered: Wed, 18 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor